# SDR SWAA2025020593339

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 9,226 hours, 4,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT PRESS TO TEST GREEN LIGHT WONT ILLUMINATE. FLASHLIGHT WORKS <[01]. FWD INBD OP CKS GOOD IAW AMM 25-64-00;[02] FLASHLIGHT; [03] CORRECTION.
